| Model Number |
ENF-VT2 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6).The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the rhino-laryngo videoscope channel tube had foreign material.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.There was no physical damage found at the location with foreign material.Three attempts were performed to obtain additional information, but no response was received from the customer.Additional information including reprocessing steps would not be available.A definitive root cause cannot be determined.The event can be detected/prevented by following the instructions for use which state: detection method is states in rhino-laryngo videoscope,enf-vt2 chapter 3 preparation and inspection.Preventive measure is stated in rhino-laryngo videoscope,enf-vt2 chapter 7 cleaning, disinfection and sterilization procedures.Olympus will continue to monitor field performance for this device.